# SDR AALA20050215

- Difficulty date: March 23, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - LEFT HAND FORWARD GALLEY EMERGENCY ESCAPE PATH LIGHTING DIRECTIONAL ARROW SIGN INOPERATIVE.  REPAIRED BROKEN WIRE AT SIGN ASSEMBLY FOR LEFT HAND FORWARD GALLEY EMERGENCY ESCAPE PATH LIGHTING DIRECTIONAL ARROW SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
